Relative Gottlieb groups of the Pl\"ucker embedding of some complex Grassmanians
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 279-285
https://doi.org/10.4134/CKMS.c180453
Published online January 31, 2020
Jean B. Gatsinzi, Vitalis Onyango-Otieno, Paul A. Otieno
Department of Mathematics and Statiscal Sciences; Strathmore University; Strathmore University
Abstract : Let $\Gr(k,n)$ be the Grassmann manifold of $k$-linear subspaces in $ \mathbb{C}^n$. We compute rational relative Gottlieb groups of the Pl\"ucker embedding $ i: \Gr(2, n)\rightarrow \mathbb{C}P^{N-1} $, where $ N= n(n-1)/2$.
Keywords : Function spaces, Gottlieb groups, Grassmann manifolds
MSC numbers : Primary 55P62, 54C35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd